# SDR DHL2001747501

- Difficulty date: April 2, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727-200
- Aircraft serial: 22253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK - FWD CARGO STA 480, FS 560 - S26R ANGLE CRACKED.  REMOVED CRACKED ANGLE PER SRM 51-30-2.  FABRICATED NEW ANGLE FROM 7075 T6 0.050 PER SRM 51-10-5 & ORIGINAL.  TREATED PER SRM 51-10-2 AND PRIMED PER 51-20-11.  INSTALLED ANGLE PER SRM 51-30-2.  (REF N/R 1252-90-001969)
